Alert archive / Texas / Wind Advisories in 2015

Wind Advisory 12, NWS El Paso, TX

April 24, 2015Otero County, New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this wind advisory at Apr 24, 2015, 6:01 AM MDT for Otero County, New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 24, 2015, 12:00 PM MDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 24, 2015, 6:01 AM MDT (12:01 UTC)
In effect from
Apr 24, 2015, 12:00 PM MDT
Expired
Apr 24, 2015, 3:56 PM MDT
In force
4 hr
Issued by
NWS El Paso, TX

Counties Otero County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 86 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 0.0 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -97 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1069 m above ground
0-6 km bulk shear
88 kt
0-1 km storm-relative helicity
-97 m²/s²
0-3 km storm-relative helicity
-64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

079 
WWUS74 KEPZ 241201
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
601 AM MDT FRI APR 24 2015

...STRONG WINDS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO AND FAR
WEST TEXAS TODAY...

.A STORM SYSTEM WILL MOVE THROUGH NEW MEXICO TODAY. AS IT TRACKS
ACROSS THE STATE WINDY CONDITIONS WILL OCCUR ACROSS MUCH OF THE
REGION. WINDS WILL STRONGER ALONG AND JUST EAST OF THE CENTRAL
MOUNTAIN CHAIN OF NEW MEXICO...INCLUDING THE SACRAMENTO MOUNTAINS.
STRONG WINDS WILL EXTEND SOUTHWARD INTO PORTIONS OF FAR WEST
TEXAS INCLUDING HUDSPETH COUNTY. WEST WIND SPEEDS OF 25 TO 35 MPH
WITH GUSTS TO 45 MPH WILL BE POSSIBLE...ESPECIALLY ALONG THE EAST
SLOPES OF AREA MOUNTAINS.

NMZ414>417-TXZ420>422-250200-
/O.NEW.KEPZ.WI.Y.0012.150424T1800Z-150425T0200Z/
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
INCLUDING THE CITIES OF...MESCALERO...MOUNTAIN PARK...TIMBERON...
CLOUDCROFT...SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO...
PINON...CROW FLATS...HUECO TANKS...LOMA LINDA...DELL CITY...
CORNUDAS...SALT FLAT...SIERRA BLANCA
601 AM MDT FRI APR 24 2015

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO
8 PM MDT THIS EVENING. 

* EVENT: STRONG WEST WINDS OF 25 TO 35 MPH FOR AREAS OF EASTERN
  OTERO COUNTY AND MUCH OF HUDSPETH COUNTY. 

* TIMING: WINDS WILL INCREASE BY MID DAY AND REMAIN STRONG UNTIL
  THE EARLY EVENING HOURS. 

* IMPACT: STRONG CROSS WINDS MAY IMPACT HIGH PROFILE VEHICLES.
  LIGHT UNSECURED OBJECTS MAY BE SCATTERED BY THE WINDS. 

* VISIBILITY: LOCALIZED BLOWING DUST MAY OCCUR NEAR DISTURBED SOIL
  AREAS REDUCING VISIBILITY TO LESS THAN A MILE IN A FEW AREAS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

LUNDEEN
1 follow-up statement
170 
WWUS74 KEPZ 242156
NPWEPZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
356 PM MDT FRI APR 24 2015

...WINDS HAVE DIMINISHED SOME THIS AFTERNOON HENCE ADVISORY HAS
BEEN CANCELLED...

..A STORM SYSTEM OVER CENTRAL NEW MEXICO BROUGHT GUSTY WINDS TO THE
AREA THIS MORNING. BUT WITH THE UPPER LOW MOVING OFF TO THE
NORTHEAST...WINDS HAVE DIMINISHED SOME. WINDS WILL STILL REMAIN
BREEZY THROUGH EARLY EVENING BEFORE DIMINISHING FURTHER.

NMZ414>417-TXZ420>422-242300-
/O.CAN.KEPZ.WI.Y.0012.000000T0000Z-150425T0200Z/
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
INCLUDING THE CITIES OF...MESCALERO...MOUNTAIN PARK...TIMBERON...
CLOUDCROFT...SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO...
PINON...CROW FLATS...HUECO TANKS...LOMA LINDA...DELL CITY...
CORNUDAS...SALT FLAT...SIERRA BLANCA
356 PM MDT FRI APR 24 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
CANCELLED THE WIND ADVISORY. 

BREEZY WINDS OF 15 TO 30 MPH WILL CONTINUE FOR A FEW HOURS BEFORE
DIMINISHING FURTHER.

$$

HEFNER

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Apr 24, 3:40 AM MDT, 2 hours 21 minutes earlier.

Area forecast discussion, Apr 24, 3:40 AM MDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
340 AM MDT FRI APR 24 2015

.SYNOPSIS...
A MIX OF ACTIVE WEATHER WILL CONTINUE ACROSS SOUTHERN NEW MEXICO
AND FAR WEST TEXAS TODAY...WITH BOTH A CHANCE FOR RAIN SHOWERS AND
STRONG WINDS POSSIBLE. THE RAIN SHOWERS WILL OCCUR MAINLY IN THE
MORNING WITH STRONGER WINDS OCCURRING IN THE AFTERNOON. SATURDAY
WILL SEE DRIER WEATHER WITH BREEZY TO WINDY CONDITIONS IN THE
AFTERNOON. A STRONGER STORM SYSTEM WILL MOVE INTO THE AREA ON
SUNDAY WITH BOTH STRONG WINDS AND RAIN SHOWERS POSSIBLE. HIGHER
ELEVATIONS ABOVE 7500 MAY SEE A MIX OF RAIN AND SNOW. THE WEATHER
PATTERN WILL BECOME LESS ACTIVE AND COOLER ON MONDAY WITH THE
STORM SYSTEM SLOWLY MOVING OUT OF THE REGION. WARMER TEMPERATURES
AND VERY SLIGHT CHANCE OF THUNDERSTORMS WILL OCCUR TOWARD THE
MIDDLE OF NEXT WEEK.

&&

.DISCUSSION...
AN UPPER LOW PRESSURE SYSTEM IS TRACKING EAST ACROSS SOUTHERN NEW
MEXICO EARLY THIS MORNING AND WILL MOVE OVER NEW MEXICO TODAY.
SCATTERED LIGHT RAIN SHOWERS WITH A FEW BRIEF THUNDERSTORMS AREA
OCCURRING ACROSS PORTIONS OF SOUTH CENTRAL NEW MEXICO AND FAR WEST
TEXAS THIS MORNING. RAIN AMOUNTS WILL CONTINUE TO BE LIGHT WITH
MEASURABLE RAINFALL EXPECTED TO BE LESS THAN A QUARTER OF AN INCH.
THESE RAIN SHOWERS ARE PART OF A MOISTURE BAND THAT WILL TRACK
FURTHER TO THE EAST AS THE DAY PROGRESSES WITH MOST OF THE SHOWERS
EXPECTED TO END BEFORE NOON. ISOLATED SHOWERS WILL CONTINUE OVER
THE MOUNTAIN ZONES WHERE THE ADDITIONAL LIFT WILL KEEP CONVECTION
GOING TILL LATER IN THE DAY. ANY LINGERING SHOWERS WILL END EARLY
THIS EVENING.

ASIDE FROM RAIN...STRONG WINDS WILL BE POSSIBLE TODAY FOR PORTIONS
OF OTERO AND HUDSPETH COUNTY. WEST WIND SPEEDS ARE EXPECTED TO
INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON. A
WIND ADVISORY WILL BE IN EFFECT FROM NOON UNTIL 8 PM FOR THOSE
AREAS. ELSEWHERE...GENERALLY WINDY CONDITIONS OF 20 TO 30 MPH
WILL OCCUR FOR THE REST OF SOUTHWEST AND SOUTH CENTRAL NEW MEXICO
AND FAR WEST TEXAS. WINDS WILL BE STRONGER ALONG EAST SLOPES OF
AREA MOUNTAINS. LOCALIZED BLOWING DUST MAY OCCUR NEAR DISTURBED
SOIL AREAS BUT SHOULD NOT BE WIDESPREAD. WINDS WILL DROP OFF
LATER TONIGHT AS THE PRESSURE GRADIENT RELAXES AND STRONGER WINDS
ALOFT DECOUPLE FROM THE SURFACE BOUNDARY LAYER.

SATURDAY WILL BE GENERALLY DRY AND BREEZY WITH THE LOCAL AREA IN
BETWEEN TO MAJOR WEATHER SYSTEMS WITH ONE DEPARTING AND ANOTHER
ONE APPROACHING FROM THE WEST. THIS SECOND SYSTEM WILL ENTER NEW
MEXICO EARLY SUNDAY MORNING WITH SHOWERS AND A FEW THUNDERSTORMS
SPREADING FROM WEST TO EAST. THIS SYSTEM IS FAIRLY STRONG AND
COLDER WITH A RAIN SNOW MIX POSSIBLE FOR THE HIGHER MOUNTAINS
ABOVE 7500 FEET. THE GILA REGION WILL BE IN THE BEST POSITION FOR
SIGNIFICANT PRECIP FROM THIS SYSTEM WITH PRECIP AMOUNTS UP TO AN
INCH OR MORE POSSIBLE. ALONG THE THE PRECIP AND THUNDERSTORMS WILL
BE POSSIBLE STRONG WINDS ON SUNDAY. MODELS INDICATE WINDS WILL BE
STRONGER FOR ZONES ALONG THE INTERNATIONAL BORDER AND WILL
DECREASE IN SPEED FURTHER NORTH. A WIND ADVISORY MAY BE NEEDED FOR
SUNDAY AFTERNOON AND EVENING...DEPENDING ON THE FINAL TRACK OF
THIS STORM SYSTEM. MUCH COOLER TEMPERATURES ARE EXPECTED ON SUNDAY
AS BOTH THE PRECIPITATION AND COLDER AIR BROUGHT IN BY THE LOW
CAUSES TEMPERATURES TO DROP WELL BELOW NORMAL ON SUNDAY.

ON MONDAY...THE UPPER LOW WILL MOVE INTO THE TEXAS PANHANDLE
TAKING MUCH OF THE ACTIVE WEATHER WITH IT. LINGERING LIGHT RAIN
SHOWERS WILL STILL BE POSSIBLE ON MONDAY WITH COOLER TEMPERATURES
AND NORTHERLY WINDS OF 10 TO 15 MPH EXPECTED. A COLD FRONT WILL
PUSH INTO THE AREA MONDAY NIGHT AND TUESDAY WHICH WILL COOL
TEMPERATURES EVEN MORE ON TUESDAY. IN ADDITION...STRONGER EAST
WINDS WILL AFFECT PORTIONS OF FAR WEST TEXAS AND SOUTHERN NEW
MEXICO ALONG THE BORDER. LINGERING SHOWERS WILL PERSIST OVER THE
MOUNTAINS ON TUESDAY.

FOR WEDNESDAY AND THE REMAINDER OF THE NEXT WEEK...A STRONG RIDGE
OF HIGH PRESSURE WILL BE IN PLACE OVER INTER MOUNTAIN WEST. THIS
WILL KEEP WIND SPEEDS LOWER AND ALLOW TEMPERATURES TO WARM UP BACK
TO NEAR OR SLIGHTLY ABOVE NORMAL. RESIDUAL MOISTURE LEFT BEHIND
FROM PREVIOUS STORM SYSTEMS MAY FUEL CONVECTION WITH DAY TIME
HEATING. THIS COULD RESULT IN A FEW HIGH BASED AND MOSTLY DRY
THUNDERSTORMS FORMING OVER THE HIGHER TERRAIN FOR WEDNESDAY
THROUGH NEXT FRIDAY AFTERNOON.

&&

.AVIATION...VALID 24/12Z - 25/12Z...
A LOW PRESSURE SYSTEM CONTINUES TO MOVE THROUGH THE AREA TODAY.
AREAS OF LIGHT RAIN SHOWERS WILL CONTINUE OVER A BROAD AREA
THROUGH 18Z. A FEW BRIEF THUNDERSTORMS MAY OCCUR EMBEDDED IN THE
SHOWERS. AFT 18Z...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
MAINLY OVER THE HIGHER MOUNTAINS...ENDING AROUND 02Z. CIGS WITH
THE SHOWERS WILL LOWER DOWN TO 8000 FEET WITH MINOR REDUCTIONS TO
VSBY IN LIGHT RAIN. WINDS WILL REMAIN STRONG AND INCREASE TO 15 TO
25 KNOTS AND BECOME MORE WESTERLY AFT 18Z. STRONGER WINDS WITH OF
25 TO 35 KNOTS AND GUSTS TO 45 KNOTS WILL OCCUR EAST OF KELP.
MODERATE TURBULENCE EXPECTED ALONG AND JUST EAST OF LOCAL AREA
MOUNTAINS. WINDS WILL DIMINISH SOMEWHAT AFT 02Z.

&&

.FIRE WEATHER...
AN UPPER TROUGH WILL MOVE ACROSS NEW MEXICO TODAY WITH ISOLATED
SHOWERS AND THUNDERSTORMS POSSIBLE. WINDS WILL BE A CONCERN AS
WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH MPH WITH GUSTS OVER 40 MPH
CONTINUE. STRONGER WINDS EXPECTED OVER EASTERN PORTIONS OF OTERO
AND HUDSPETH COUNTIES...ESPECIALLY ALONG THE EASTERN SLOPES WHERE
WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL BE POSSIBLE.
MAY SEE SOME NEAR RED FLAG CONDITIONS EAST OF THE RIO GRANDE THIS
AFTERNOON. BREEZY TO WINDY CONDITIONS WILL CONTINUE THROUGH THE
WEEKEND AS ANOTHER STRONGER UPPER LOW MOVES THROUGH CENTRAL NEW
MEXICO. CONDITIONS MAY APPROACH RED FLAG ON SATURDAY. THERE WILL
BE ANOTHER INCREASE IN MOISTURE WITH THIS SYSTEM SUNDAY ALONG WITH
COOLER TEMPERATURES...SO RELATIVE HUMIDITIES SHOULD REMAIN ABOVE
CRITICAL LEVELS. DRIER AND CONTINUED BELOW NORMAL TEMPERATURES ARE
EXPECTED INTO EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 75  53  80  57  73 /  10   0   0   0  20
SIERRA BLANCA           72  48  77  50  71 /   0   0   0   0   0
LAS CRUCES              73  44  76  49  69 /  10   0   0   0  20
ALAMOGORDO              72  45  76  51  69 /  10   0   0   0  30
CLOUDCROFT              53  34  57  36  49 /  20   0   0   0  30
TRUTH OR CONSEQUENCES   72  44  75  49  67 /  10   0   0   0  30
SILVER CITY             63  39  67  42  57 /  10   0   0   0  40
DEMING                  72  41  76  46  68 /  10   0   0   0  30
LORDSBURG               71  40  76  45  66 /   0   0   0   0  40
WEST EL PASO METRO      74  53  79  57  71 /  10   0   0   0  20
DELL CITY               75  46  80  51  73 /   0   0   0   0  10
FORT HANCOCK            77  50  82  52  76 /   0   0   0   0  10
LOMA LINDA              68  49  73  51  67 /  10   0   0   0  10
FABENS                  75  49  81  52  74 /  10   0   0   0  10
SANTA TERESA            73  47  78  51  71 /  10   0   0   0  20
WHITE SANDS HQ          72  51  76  54  69 /  10   0   0   0  20
JORNADA RANGE           72  40  76  45  69 /  10   0   0   0  30
HATCH                   73  43  77  48  68 /  10   0   0   0  30
COLUMBUS                72  47  76  51  69 /  10   0   0   0  20
OROGRANDE               72  49  76  53  69 /  10   0   0   0  30
MAYHILL                 60  39  64  43  58 /  20   0   0   0  20
MESCALERO               59  37  63  41  56 /  20   0   0   0  30
TIMBERON                59  39  62  42  56 /  20   0   0   0  20
WINSTON                 64  35  67  39  59 /  20   0   0   0  30
HILLSBORO               69  40  73  44  64 /  10   0   0   0  30
SPACEPORT               72  40  76  45  68 /  10   0   0   0  30
LAKE ROBERTS            62  37  66  40  55 /  20   0   0  10  40
HURLEY                  65  38  70  42  60 /  10   0   0   0  30
CLIFF                   70  38  74  43  63 /  10   0   0  10  40
MULE CREEK              67  33  71  36  59 /  10   0   0  20  50
FAYWOOD                 66  39  71  43  61 /  10   0   0   0  30
ANIMAS                  72  43  76  47  68 /   0   0   0   0  30
HACHITA                 73  42  77  46  69 /   0   0   0   0  30
ANTELOPE WELLS          72  42  76  46  69 /   0   0   0   0  30
CLOVERDALE              68  42  72  45  66 /   0   0   0   0  30

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR
     NMZ414>417.

TX...WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR
     TXZ420>422.

&&

04/04
Hazardous weather outlook, Apr 23, 6:20 AM MDT, 23 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
620 AM MDT THU APR 23 2015

NMZ401>417-TXZ418>424-241230-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
620 AM MDT THU APR 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...TODAY AND TONIGHT

A PACIFIC STORM SYSTEM OVER THE SOUTHERN CALIFORNIA COAST WILL
BEGIN TO MOVE TOWARD THE REGION TODAY. WINDS WILL BECOME BREEZY
AND CLOUDS WILL BE ON THE INCREASE. AFTER MIDDAY ISOLATED RAIN
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER AREAS WEST OF
DEMING. SOME STORMS MAY PRODUCE STRONG OUTFLOW WINDS WITH BLOWING
DUST THAT COULD CREATE DANGEROUS DRIVING CONDITIONS DUE TO LOW
VISIBILITIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WESTERLY WINDS EXPECTED FRIDAY AS THE SYSTEM PASSES AND
PULLS A COOL FRONT THROUGH. WINDY CONDITIONS ARE EXPECTED THAT
COULD CAUSE MINOR TRAVEL DIFFICULTIES. SUNDAY ANOTHER LOW PRESSURE
STORM SYSTEM WILL DROP IN OVER THE REGION. RAIN AND STORM CHANCES
WILL RETURN SUNDAY AFTERNOON AND EVENING AND WINDS WILL BE STRONG
AGAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER REAL-TIME REPORTS
OF ANY WIND DAMAGE OR SIGNIFICANT BLOWING DUST WILL BE
APPRECIATED.

BIRD

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 2:08 PM MDTFire Weather WatchEPZDoña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more18 hr

Nearby

Wind Advisories in Texas, 2015Wind Advisories in New Mexico, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.